Bipolar Disorder Community
Zoloft
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Zoloft

I was just perscribed zoloft for my bp is this a good thing or a bad let me know what you think
10 Comments Post a Comment
Blank
4250330_tn?1388624779
I'm not trying to scare u and I'm not trying to post stuff negative I know I'm support to help people by ive seen commercials about Zoloft that are not that great but idk how it would effect u I mean I'm not really sure most meds effect people in many different ways I would try getting something else
Blank
4173517_tn?1350602301
I would have to wait until next month for that I only see him once a month and I dont know if I should just not take it or see what happens
Blank
1985196_tn?1402193698
hi ,
     from my experiences with anti depressants they seem to take 4-6 weeks to start working and i had a few side effects , but for some people from what i've heard they can send them manic , and i'm actually in the same boat at the moment with zoloft 100mg i been on for close to 2 months now along with seroquel xr 600mg but my psychiatrist has cut the zoloft down to 50 mg because of the mania i've been experiencing the last week or so , just keep in mind though that meds effect everyone different . If you have any problems with zoloft be sure to tell your doctor . good luck .
Blank
4173517_tn?1350602301
Yea they have me on 50mg of zoloft and I have been doin some research myself and everythin I have read is the same thing you had said but my doctor wont do anythin until I go see him the 4th of December so I am stuck until then
Blank
2010625_tn?1329375656
It can cause people with bipolar to go manic. If you are not on a mood stabilizer too I would suggest you get on one. Most doctors wont even prescribe an antidepressant without one for people who are bipolar.
Blank
4250330_tn?1388624779
They put me on celexa and I haven't taken it because I am scared to but if you are scared to take it see if he can change it to celexa or something .. Not Zoloft or paxel..
Blank
574118_tn?1305138884
zoloft/sertraline is an SSRI that can cause mania to bipolars.

Rule no 1 don't ever take any antidepressant except associated with a mood stabilizer or an antipsychotic. If your doctor put you on zoloft alone and he said you have bipolar disorder, then I am afraid you should check his degree. I am SURE he is is not a doctor at all, let alone pdoc.

Zoloft is one of the strong SSRI of course effexor is worse especially in withdrawals but zoloft is also bad. It's only 10 years old. My grandmother used to take it before she died. It's good for elderly but not for young people (i just guess). You can take cipram another SSRI weaker if you live in the states the country of prozac try prozac There is coaxil/stablon if you can get it in the USA it's a French comp which produces it it's weak and very good for anxiety. Usually when you are young you take the weakest of drugs because they play with your fresh brain. Old people don't even respond to drugs, so only they are given the potent ones.

In short I recommend you don't take lustral
Blank
4173517_tn?1350602301
I am on a mood stabilizer as well and it seems that with all these new meds all I want to do is sleep and its hard to function which is bad cause I have 3 small children and I have to work and I am afraid that I will fall asleep while driving a big truck
Blank
3236191_tn?1355144215
Antidepressants can send people with bipolar disorder into mania unless they're on a mood stabilizer that works for them.  I take zoloft for anxiety myself.
Blank
4173517_tn?1350602301
I am on depakote 500mg twice a day and respidal 4mg at night and 50mg of zoloft and so far I havent had any side affects but its only been a week my side affects show up on weeks 3 & 4 so hopefully I dont but fingers are crossed
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
1551327_tn?1408668686
Blank
Bubulous
Tompkinsville, KY
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
Anneinside
MN
Avatar_m_tn
Blank
bbaggins
FL
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL